Iterative approximation of solutions of nonlinear equations of hammerstein type

C. E. Chidume, H. Zegeye

Research output: Contribution to journalArticle

26 Citations (Scopus)

Abstract

Suppose X is a real q-uniformly smooth Banach space and F,K: X - X with D(K) = F(X) = X are accretive maps. Under various continuity assumptions on F and K such that 0 = u + KFu has a solution, iterative methods which converge strongly to such a solution are constructed. No invertibility assumption is imposed on K and the operators K and F need not be defined on compact subsets of X. Our method of proof is of independent interest.

Original languageEnglish
Pages (from-to)353-365
Number of pages13
JournalAbstract and Applied Analysis
Volume2003
Issue number6
Publication statusPublished - Mar 26 2003

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Iterative approximation of solutions of nonlinear equations of hammerstein type'. Together they form a unique fingerprint.

  • Cite this